# SDR 138903172005

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 4,884 hours, 2,437 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Condition: Failed
- Location: Alternator
- Component: Alternator, Gulstm
- Component part number: 1159SCAV373105
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ALTERNATOR FAILED CONVERTER / ALTERNATOR ISOLATION CHECK.
